Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On Gabalin. Have stiff neck like mumps or swollen glands and neck aches with swollen feet. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions
Question
Recently went onto Gabalin 75g twice a day. I hAve a very stiff neck, almost like mumps or swollen glands and neck aches intolerable Feet have become also. Can't get Dr appointment for 8 days. Feel like coming off these pills.


Posted Tue, 10 Sep 2013 in General Health
 
 
Answered by Dr. Raju A.T 31 minutes later
Brief Answer:
Need some more information

Detailed Answer:
Hi,

Thanks for your query.

I would like to know some more information on your condition to understand better and advice specifically.

Why were you placed on Gabalin? and since when?
Since when do you have stiff neck and other symptoms?
Are there swellings in the neck?
What symptoms do you have in your feet?


Waiting for your reply,

Above answer was peer-reviewed by
 
Follow-up: On Gabalin. Have stiff neck like mumps or swollen glands and neck aches with swollen feet. Suggest? 41 minutes later
Went on GABALIN 3 weeks ago. I have cervical appendicitis of the neck a d arthritis in the neck. Following an MRI scan told bone chippings in neck but fortunately they had not gone into the portal of the spine. Prescribe Vandalism for the pain as the Dr did not wish you consider surgery at this time. What the surgery could be I can not imagine. It isn't like an arthritic knee which can be "messages" out.
My feet have been swelling doormat like.My neck isn't swelling just feels swollen and stiff.
Sorry for errors. . I meant cervical appendicitis. Gabalin. . Odeoma ankles.
 
 
Answered by Dr. Raju A.T 2 hours later
Brief Answer:
Oedema is due to Gabalin, stop the medication.

Detailed Answer:
Hi,

Thanks for the information.

Pedal oedema is one of the commonest side effect experienced in people who are on Gabalin. If progressive, I recommend you to stop the Gabalin now before it initiates oedema in other parts of the body causing complications.

The symptoms in the neck you have are purely due to the existing pathology. It has to be well attended. Do wear a neck collar to avoid further damage. I believe if the symptoms are getting worse then surgery would be the only resort.

Hope, I answered your query.

Please let me know if there are any other concerns.

regards,
Above answer was peer-reviewed by
 
Follow-up: On Gabalin. Have stiff neck like mumps or swollen glands and neck aches with swollen feet. Suggest? 9 hours later
Thank you for your reply. It confirms what I felt. Not offered a collar but purchase one at Mobility Shop.
 
 
Answered by Dr. Raju A.T 9 hours later
Brief Answer:
You are welcome

Detailed Answer:
Thanks for using this service.

regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor